|| Home | Free Articles for Your Site | Submit an Article | Advertise | Link to Us | Search | Contact Us ||
Can Sleeping Pills Cause Weight/inch Gain? The Answer Is Shocking! - Articles Surfing
You are a health-conscious guy. It is easy to tell that by your ripped physique and obvious concern for exercise and cardiovascular health.
What others can't see is your need to take sleeping pills to help you sleep. You are so wired up constantly from work, sports, exercise and just life in general that it's hard for you to sleep at night. Without sleeping pills, you would be awake all night long.
Recently though, you have noticed that you have gained a few pounds. You haven't changed your exercise regimen, nor have you really changed your diet. What gives? Could it be the sleeping pills?
In short, yes. People who have taken the sleeping pill known as Ambien for a fixed period of time noticed considerable weight gain. However, health professionals argue that Ambien does not cause a change in physical or mental characteristics that would make patients gain weight.
So why can sleeping pills cause weight/inch gain?
Ambien and other sleeping pills can cause weight/inch gain because the medication forces the body to relax, but can't shut off brain activity. If a brain is still active, it can make the body do things without a conscious realization, like sleepwalking. Patients have been proven to do things like drive, clean and eat while sleepwalking. The patients can overeat considerably each night after taking a sleeping pill and never know it. As you know, overeating can cause considerable weight gain over time.
Or, doctors also answer the question of why can sleeping pills cause weight/inch gain another way. Sleeping pills cause patients to sleep longer than they would have without taking the medication. You'll still be drowsy when waking up after taking sleeping pills and the sluggishness results in eating to gain energy.
We now know why can sleeping pills cause weight/inch gain, but how can you still take the medication and still keep your figure?
Well, you really shouldn't be on sleeping pills for more than a few weeks. Considerable weight gain is not that feasible in that amount of time. However, if you think you will be on Ambien or another type of sleeping pill for an extended period of time, ask your doctor to give you to lowest dose possible.
If you must take a high dose, make sure you put steps in place to combat any problems with sleepwalking and overeating before it occurs. Ask your spouse or roommates to help prevent you from doing things while you are sleeping or put reminders in place to make it obvious that you've done something the night before without realizing it.
And if you do all of this and still believe you are gaining weight quickly, see your doctor. It could be a sign of a more serious problem that your doctor must diagnose before a serious problem develops.
Copyright © 1995 - Photius Coutsoukis (All Rights Reserved).
Arts and Crafts
Auto and Trucks
Business and Finance
Computers and Internet
Computers and Technology
Food and Drink
Food and Drink B
Gadgets and Gizmos
Kids and Teens
Medicines and Remedies
Music and Movies
Pets and Animals
Politics and Government
Recreation and Sports
Travel and Leisure
Travel Part B
Wellness, Fitness and Diet